Articles de Revues

(depuis 2000)




ALLOUCH Nizar :

- The geometry of arbitrage and the existence of competitive equilibrium, Journal of Mathematical Economics, 38 (2002), 373-392. (with Cuong Le Van and Frank Page)

- An equilibrium existence result with short selling, Journal of Mathematical Economics, 37 (2002), 81-94.


BERNIS Guillaume :

- Equilibrium in a reinsurance market with short sale constraints, Economic Theory, 20 (2002), 295-320.

- Monte Carlo Evaluation of Greeks for Multidimensional Barrier and Lookback Options. Mathematical Finance, 13 (2003), 99-113 (avec E. Gobet, A. Kohatsu-Higa)


BONNISSEAU Jean-Marc :

- Continuity and uniqueness of equilibria for linear exchange economies, Journal of Optimization Theory and Applications, 109 (2001), 237-263. (avec M. Florig et A. Jofré)

- Differentiability of equilibria for linear exchange economies, Journal of Optimization Theory and Applications, 109 (2001), 263-288. (avec M. Florig et A. Jofré)

- Existence of Marginal Cost Pricing Equilibria in Economies with Externalities and Non-convexities, Journal of Mathematical Economics, 36 (2001), 271-294. (avec J.P. Médecin)

- The Marginal Pricing Rule in Economies with Infinitely Many Commodities, Positivity, 6 (2002), 275-296.

- Existence and Optimality of Oligopoly Equilibria in Linear Exchange Economies, Economic Theory, (2002), à paraître (avec Michael Florig)


BOTTAZZI Jean-Marc :

- Bottazzi J.-M.: Incomplete Markets : Transverse Financial Structures, Economic Theory 1(2002), 67-82.

- Bensaid B., and Bottazzi J.-M. : Evaluation de quelques intruments quantos, Finance, 22-n.2 (2001).

- Bottazzi J.-M., and B. Demeyer: A Market Game for Assets and Taxed Investors, in press Market Games special issue Journal of Mathematical Economics.


CHATEAUNEUF Alain, Jacques :

- Conditioning capacities and Choquet integrals: the role of comonotony, Theory and Decision, 51 (2001), 367-386. (avec Robert Kast et André Lapied)

- Bargaining over an uncertain outcome: the role of beliefs, Decision in Economics and Finance, 25 (2002), 33-45. (avec A. Billot, I. Gilboa and J.M. Tallon)

- Positivity of bid-ask spreads and symmetrical monotone risk aversion, Theory and Decision, 52 (2002),149-170. (avec Moez Abouda)

- Characterization of symmetrical monotone risk aversion in the RDEU model, Mathematical Social Sciences, 44 (2002), 1-15. (avec Moez Abouda)

- Diversification , convex preferences and non-empty core, Economic Theory, 19 (2002), 509-523. (avec J.M.Tallon)

- The principle of strong diminishing transfer, Journal of Economic Theory, 103 (2002), 311-333. (avec T. Gajdos and P.H. Wilthien)

- Preference Modeling on Totally Ordered Sets by the Sugeno Integral. Accepté dans Discrete Applied Mathematics 2002. (avec Christophe Labreuche, Michel Grabisch et Agnès Rico)


CHEBBI Hassen :

- Discrete time Pontryagin Principles with infinite Horizon. Journal of Mathematical Analysis and Applications 246 (2000), 265-279.


CORNET Bernard :

- Necessary and sufficient conditions for the existence of (generalized) equilibria on a compact epi-Lipschitzian domain, in Communications on Applied Nonlinear Analysis, 7 (2000), 21-53 (avec M.-O. Czarnecki).

- Approximation methods in equilibrium and fixed-point theory: proximally nondegenerate sets, Proceedings 9th Belgian-French-German Conference on Optimization, Lecture Notes in Economics and Mathematical Sciences, Springer Verlag, Eds. V.H. Nguyen, J.J. Strodiot and P. Tossings, (2000), 91-110 (avec M.-O. Czarnecki).

- Existence of generalized equilibria of correspondences, Nonlinear Analysis, 44 (2001), 555-573 (avec M.-O. Czarnecki).

- Arbitrage and Price Revelation with Asymmetric Information and Incomplete Markets, Journal of Mathematical Economics, 38 (2002), 393-410 (avec L. De Boisdeffre).

- Introduction to the Special Issue on Mathematical Economics, Positivity, 6 (2002), 201-204 (avec C.-D. Aliprantis, et R. Tourky).

- Economic Equilibrium : Optimality and Price Decentralization, Positivity, 6 3 (2002), 205-241 (avec C.-D. Aliprantis, et R. Tourky).

- Euler Characterictic and Fixed-Point Theorems, Positivity, 6 (2002), 243-260 .

- Fatou’s Lemma for Gelfand Integrable Mappings, Positivity, 6 (2002), 297-315 (avec J.-P. Medecin).

- Equilibrium Theory with a Measure Space of Possibly Satiated Consumers, Journal of Mathematical Economics, (2003) accepté (avec M. Topuzu et A. Yildiz).

- A General Equilibrium Model of Spatial Economies: the Case of Infinite Locations, Economic Theory, (2003) accepté (avec J.-P. Médecin).


DAVILA Julio :

- Multiplicity, Instability and Sunspots in Games, Journal of Mathematical Economics (2003) à paraître

- Sunspot Cycles, Economic Theory, 22 (2003), 169-192

- Time and Uncertainty in Overlapping Generations Economies, Journal of Economic Theory, 100 (2001), 356-386

- Sunspot Fluctuations in Systems with Memory (with R. Guesnerie), in Assessing Rational Expectations : Sunspot Multiplicity and Economic Fluctuations, MIT Press (2001)



DE BOISDEFFRE Lionel :

- Arbitrage and Price Revelation with Asymmetric Information and Incomplete Markets, Journal of Mathematical Economics, 38 (2002), 393-410 (avec B. Cornet).


DE MEYER Bernard :

- De Meyer, B. , B. Roynette, P. Vallois & M. Yor: "On independent times and positions for Brownian motions", Revista Matematica Iberoamericana 18 (2002), 541-586.

- Sur l'indépendance d'un temps d'arrêt T et de la position BT d'un mouvement brownien (Bu, u>0) Comptes rendus de l'Académie des sciences - Série I - Mathématique 2001 - I - Volume 333 - Numéro 11 (page 1017) avec Bernard Roynette, Pierre Vallois et Marc Yor

- On the strategic origin of Brownian motion in finance, avec H. Moussa Saley, International Journal of Game Theory 31 (2003) 2, 285-319

- A market game for assets and taxed inverstors, avec J.-M. Bottazzi, à paraître dans Journal of Mathematical Economy


DEMANGE Marc :

- M. Demange, X. Paradon and V. Paschos: On-line maximum-order induced hereditary subgraph problems, extented abstract, Proc. SOFSEM, Theory and Practice of Informatics, LNCS 1963, 2000, 326-334.

- M. Demange and J. Lorenzo: Approximating values and solutions of NP-optimization problems: concepts and examples, Foundations of Computing and Decision Sciences, 26 (2), 2001, 145-168.

- M. Demange, J. Monnot and V. Paschos: Maximizing the number of unused bins, Foundations of Computing and Decision Sciences, 26 (2), 2001, 169-186.

- M. Demange and V. Paschos: Two-steps combinatorial optimization, Proc. workshop OLCP'01, Ed. S. de Givry and J. Mattioli, Thales R&D, 2001, 37-44.

- M. Demange and V. Paschos: Algorithms and models for the on-line vertex-covering, Proc. 28 th International Workshop on Graph Theoretical Concepts in Computer Science WG 2002, LNCS 2573, Ed. L. Kucera, Springer-Verlag, 2002, 102-113.

- M. Demange, J. Monnot, V. Paschos and D. de Werra: Weighted node coloring: when stable sets are expensive, Proc. 28 th International Workshop on Graph Theoretical Concepts in Computer Science WG 2002, LNCS 2573, Ed. L. Kucera, Springer-Verlag, 2002, 114-125.

- M. Demange, J. Monnot and V. Paschos: Differential approximation results for the Steiner tree problem, Applied Mathematics Letters, to appear.

- M. Demange and V. Paschos: Autour de nouvelles notions pour l’analyse des algorithmes d’approximation : formalisme unifié et classes d’approximation, RAIRO-Operations Research, to appear.

- M. Demange and V. Paschos: Autour de nouvelles notions pour l’analyse des algorithmes d’approximation : de la structure de NPO à la structure des instances, RAIRO-Operations Research, to appear.

- M. Demange: Reducing off-line to on-line : an example and its applications, Yugoslav Journal of Operations Research, to appear.


FLORENZANO Monique :

- Linear exchange economies with a continuum of agents (avec E. Moreno), Spanish Economic Review 3 (2001), 253-272

- Production equilibria in vector lattices (avec V. Marakuliin), Economic Theory 17 (2001)

- Classical overlapping generations models with incomplete markets (avec P. Gourdel et M. R. Pascoa), in Approximation, Optimization and Mathematical Economics, ed. M. Lassonde, Physical Verlag (2001), 97-108

- Overlapping generations models with incomplete markets (avec P. Gourdel et M. R. Pascoa), Journal of Mathematical Economics 36 (2001) 201-218.


FLORIG Michael :

- Equilibrium Correspondence of Linear Exchange Economies, à paraître dans Journal of Optimization Theory and Applications

- Arbitrary Small Indivisibilities, Economic Theory, 22, 831-843 (2003)

- Existence and Optimality of Oligopoly Equilibria in Linear Exchange Economies, Economic Theory, 22, 669-725 (2003) (avec J.M. Bonnisseau)

- Hierarchic Competitive Equilibria, Journal of Mathematical Economics, 35 (4), 515-546, (2001)

- Continuity and Uniqueness of Equilibria for Linear Exchange Economies, avec J.M. Bonnisseau et A. Jofré, Journal of Optimization Theory and Applications, 109 (2), 237-263, (2001)

- Differentiability of Equilibria for Linear Exchange Economies, avec J.M. Bonnisseau et A. Joffré, Journal of Optimization Theory and Applications, 109 (2), 264-288, (2001).

- On Irreducible Economies, Annales d'Economie et de Statistique, 61, 183-199 (2001)


GOURDEL Pascal :

- Classical overlapping generations models with incomplete markets (avec P. Gourdel et M. R. Pascoa), in Approximation, Optimization and Mathematical Economics, ed. M. Lassonde, Physical Verlag (2001), 97-108

- Overlapping generations models with incomplete markets (avec P. Gourdel et M. R. Pascoa), Journal of Mathematical Economics 36 (2001) 201-218.


HAYEK Naila :

- Conjugate points in infinite-horizon control problems. Automatica 37 (2001), 523-526 (With Joel Blot).

- Sufficient conditions for the infinite-horizon calculus of variations problems. ESAIM Control, Optimisation and Calculus of Variations 5 (2000),279-292 (With Joel Blot).


HIFI Mhand :

- M. Hifi and R. M'Hallah, A hybrid algorithm for two-dimensional layout problems: the cases of regular and irregular shapes, à paraître dans International Transactions in Operational Research.

- M. Hifi and R. M'Hallah, Approximate algorithms for constrained circular cutting problems, à paraître dans Computers and Operations Research.

- M. Hifi, Exact algorithms for the unconstrained three-dimensional cutting problem: a comparative study, à paraître dans Computers and Operations Research.

- M. Hifi, Dynamic programming and hill-climbing techniques for the constrained two-dimensional cutting stock problem, à paraître dans Journal of Combinatorial Optimization.

- M. Hifi, Approximate algorithms for the container loading problem, à paraître dans International Transactions in Operational Research.

- M. Hifi, V. Th. Paschos and V. Zissimopoulos , A neural network for the minimum set covering problem, à paraître dans Chaos Solitons and Fractals, an International Journal.

- M. Hifi, S. Sadfi and A. Sbihi, An efficient algorithms for the knapsack sharing problem, Computational Optimization and Applications, vol. 23, pp. 27-45, 2002.

- M. Hifi and R.M'Hallah, A best-local position procedure-based heuristic for the two-dimensional layout problem, Studia InformaticaUniversalis, Special Issue on Cutting, Packing and Knapsacking, vol. 2, pp. 33-56, 2002.

- M. Hifi and S. Sadfi, The knapsack sharing problem: an exact algorithm, Journal of Combinatorial Optimization, vol. 6, pp. 35-54, 2002.

- M. Hifi, Exact algorithms for large-scale unconstrained two and three staged unconstrained cutting problems, Computational Optimization and Applications, vol. 18, No 1, pp. 63-88, 2001.

- M. Hifi and C. Roucairol, Exact and approximate algorithms for constrained two-staged cutting stock problems, Journal of Combinatorial Optimization, vol. 5, No 4, pp. 465-494, 2001.


LE VAN Cuong :

- Arbitrage and equilibrium in economies with externalities (with F. Page and M. Wooders), Journal of Global Optimization, 20, 309-321, 2001.

- Asset market equilibrium in Lp spaces with separable utilities (with D.H. Truong Xuan), Journal of Mathematical Economics, 36, 241-254, 2001.

- The discrete time version of the Romer model (with L. Morhaim and C-H. Dimaria), Economic Theory, 20, 133-158, 2002.

- Optimal growth models with bounded or unbounded returns: a unifying approach (with L. Morhaim), Journal of Economic Theory, 105, 158-187, 2002.

- Optimal growth, debt, corruption and R&D (with C-H. Dimaria), Macroeconomic Dynamics, 6, 597-613, 2002.

- The geometry of arbitrage and the existence of competitive equilibrium (with N. Allouch and F. Page), Journal of Mathematical Economics, 38, 373-391, 2002.

- A simple proof of existence of equilibrium in a one sector growth model with bounded or unbounded returns from below (with J. Duran), to appear in Macroeconomic Dynamics.

- Existence of a competitive equilibrium in a one sector growth model with heterogeneous agents and irreversible investment (with Y. Vailakis), to appear in Economic Theory.


MARTINS DA ROCHA Victor Filipe :

- Equilibria in large economies with differentiated commodities and non-ordered preferences à paraître dans Economic Theory (2003)

- Equilibria in large economies with a separable Banach commodity space and non-ordered preferences à paraître dans Journal of Mathematical Economics (2003)


MEDECIN Jean-Philippe :

- Existence of marginal cost pricing equilibria in economies with externalities and non convexities, avec J.M. Bonnisseau, Journal of Mathematical Economics, 36, 271-294 (2001).

- Fatou's lemma for Gelfand integrable mapping, Positivity, 6, 297-315 (2002), (avec B. Cornet).

- A General Equilibrium Model of Spatial Economies: the Case of Infinite Locations, Economic Theory, (2003) accepté (avec B. Cornet).


MONJARDET Bernard :

- Concordance graphs (avec P. Fishburn), European J. of Combinatorics, 21 (4), 2000, 461-472.

- The duality between the anti-exchange closure operators and the path independent choice operators on a finite set, (avec V. Raderinirina), Mathematical Social Sciences,41 (2), 2001, 131-150.

- The lattice of strict completions of a finite poset (avec G. Bordalo), Algebra Universalis, 47, 2002, 183-200.

- B. Monjardet et V. Raderinirina, lattices of choice functions and consensus problems, to appear, Social choice and Welfare.

- N. Caspard et B. Monjardet The lattice of closure systems, closure operators and implicational systems on a finite set: a survey, Discrete Applied Mathematics, 127 (2), 2003, 241 - 269.

- B. Monjardet et V. Raderinirina, lattices of choice functions and consensus problems, accepted, Social choice and Welfare.


MORHAIM Lisa :

- Optimal Growth Models with Bounded or Unbounded Returns: a Unifying Approach (Cuong Le Van, Lisa Morhaim) Journal of Economic Theory, 105, 158-187, 2002

- The Discrete Time Version of the Romer Model (Cuong Le Van, Lisa Morhaim, Charles-Henri Dimaria), Economic Theory, 20, 133-158, 2002.


RICO (VIDAUD) Agnès :

- Preference Modeling on Totally Ordered Sets by the Sugeno Integral
Accepté dans Discrete Applied Mathematics 2002 (avec Christophe Labreuche, Michel Grabisch et Alain Chateauneuf)


SBIHI Abdelkader :

- A Reactive Local Search-Based Algorithm for the Multiple-Choice Multidimensional Knapasck Problem, (avec M. Hifi et M. Michrafy), Computational Optimization and Applications, (2005), à paraître

- Heuristic Algorithms for the Multiple-Choice Multidimensional Knapasck Problem, (avec M. Hifi et M. Michrafy), Journal of the Operational Research Society, Vol. 55, Iss. 12, 1323-1332, (2004)

- An Efficient Algorithm for the Knapsack Sharing Problem, (avec M. Hifi et S. Sadfi), Computational Optimization and Applications, 23, 27-45, (2002).


SOUTIF Éric :

- A. Billionnet, E. Soutif, Using a mixed integer programming tool for solving the 0-1 quadratic knapsack problem, INFORMS Journal on Computing, 2003 à paraître.


TOPUZU Mihaela :

- Equilibrium Theory with a Measure Space of Possibly Satiated Consumers, Journal of Mathematical Economics, (2003) accepté (avec B. Cornet et A. Yildiz).


WILTHIEN Pierre-Henry :

- The principle of strong diminishing transfer, Journal of Economic Theory, 103 (2002), 311-333. (avec A. Chateauneuf et T. Gajdos)


YILDIZ ULUS Aysegul :
- Equilibrium Theory with a Measure Space of Possibly Satiated Consumers, Journal of Mathematical Economics, (2003) accepté (avec B. Cornet et M. Topuzu).






  12/5/2003 - DJD